# SDR 2008UALA02194

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM CORRODED AROUND SEVERAL FASTENERS AT STA 1183, RBL 67, WL 208.10. MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW CREASE BEAM.
